# SDR YENA20100822114

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 36,572 hours, 13,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 1404 SFO-AUS, CREW DECLARED EMERGENCY DUE TO PRIOR A/C DESCENT INTO AUS THERE WAS A SMELL OF ELECTRICAL BURNING AROUND 20ABC AREA.  F/A'S NEVER SAW SMOKE, HOWEVER SMELL WAS VERY PRESENT.  CAPT TURNED OFF OVERHEAD AFT AVIONICS POWER RACK AND SMELL DISSIPATED.  LANDED AND TAXIED TO GATE WITHOUT ANY SMELL OF SMOKE (LTV SYS- ALL).
